# SDR CA020515007

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Condition: Misinstalled
- Location: Hyd Pump Pad
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT 7318 REPOSITION FROM WVAC TO PHOENIX LOST OIL PRESSURE. A/C LANDED AT WITCHITA, ON PRELIMINARY INVESTIGATION FOUND OIL LOW. SERVICED WITH 5.5 QUARTS. ON CALL MECHANIC AT THIS POINT CANNOT FIND SOURCE OF LEAK.  ALSO WVAC IS SENDING A TEAM ETA FOR WVAC TEAM IS 10:40 AM MAR 26. A/C IS AOG FURTHER INVESTIGATION IS FINDING THAT THE OIL IS COMING FROM THE AGB. SEAL AND PACKINGS ARE BEING LOOKED AT.  MORE INFORAMTION TO FOLLOW AS IT BECOMES KNOWN. AIRCRAFT IS BACK IN SERVICE. OIL LEAKS FOUND AT HYDRAULIC PUMP PAD (SEAL REPLACED) AND IDG SHAFT "O" RING MISINSTALLED.
